# SDR SWAA2013012811956

- Difficulty date: December 31, 2012
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR TIE LOCATED ON BS 400 AND BETWEEN STR 16R TO STR 17R FWD CABIN.  REPLACED SHEAR TIE LOCATED ON BS 400 AND BETWEEN STR 16R TO STR 17R FWD CABIN IAW B737-300 SRM 51-10-02 ITEM 8 DRAWING #65-46526 AND 65-45768.
